# SDR CA061211006

- Difficulty date: December 3, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 21,476 hours
- Engine: Ge CF343A1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 38301552
- Condition: Broken
- Location: Fuel Manifold
- Part time: 15,268 hours
- Component: Apu, Honeywell
- Component part number: 38004883
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) RT AIR CONDITIONING PACK WAS DEFERRED AND CREW HAD TO SHUTDOWN APU ON APPROACH BECAUSE OF OIL/FUEL ODOR IN THE CABIN.  CREW REPORTED A PRESSURE BUMP WHEN APU WAS SHUTDOWN.  APU WAS SUSPECTED TO BE OVER SERVICED, BUT EVEN AFTER DRAINING A LITRE OF OIL APU WOULD NOT RE-START.  FURTHER TROUBLESHOOTING FOUND THE PRIMARY FUEL MANIFOLD LINE BROKEN.  ONCE REPLACED APU OPERATED SERVICEABLE. (TC NR 20061211006)
